Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 25, Number 5

A third order operator with periodic coefficients on the real line
A. V. Badanin and E. L. Korotyaev.
St. Petersburg Math. J. 25 (2014), 713-734
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184605
Spectrum of periodic elliptic operators with distant perturbations in space
A. M. Golovina.
St. Petersburg Math. J. 25 (2014), 735-754
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184606
Characterization of cyclic Schur groups
S. Evdokimov, I. Kovács and I. Ponomarenko.
St. Petersburg Math. J. 25 (2014), 755-773
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184607
On rings of commuting partial differential operators
A. B. Zheglov.
St. Petersburg Math. J. 25 (2014), 775-814
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184608
Rescalings at possible singularities of Navier–Stokes equations in half-space
G. Seregin and V. Šverák.
St. Petersburg Math. J. 25 (2014), 815-833
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184609
Cwikel type estimate as a consequence of certain properties of the heat kernel
V. A. Sloushch.
St. Petersburg Math. J. 25 (2014), 835-854
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184610
Generalized cocommutativity of some Hopf algebras and their relationship with finite fields
S. Yu. Spiridonova.
St. Petersburg Math. J. 25 (2014), 855-868
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184611
Approximation of the resolvent of a two-parametric quadratic operator pencil near the bottom of the spectrum
T. A. Suslina.
St. Petersburg Math. J. 25 (2014), 869-891
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3184612